# SDR CA120202003

- Difficulty date: January 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 5,957 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923480
- Condition: Failed
- Location: Lt Mlg Tire
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING, THE TUBE HAD A HOLE WHICH DEFLATED THE TIRE.  THERE WAS NO HOLE IN THE TIRE, JUST THE TUBE.  ON TEAR DOWN, THERE WAS NO EVIDENCE OF THE WHEEL ASSY BEING INCORRECTLY ASSEMBLED.  THE TIRE ASSY WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
